# SDR AWXA200500801

- Difficulty date: July 9, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 31,429 hours, 13,871 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360001
- Part serial: M060
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 46,942 hours, 21,201 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PHX - LANDING GEAR - DURING TAXI OUT AND START UP OF NUMBER TWO ENGINE, NOSE WHEEL STEERING FAILED.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING SERVO CONTROL, 6GC, IAW AIRBUS MM 32-51-51-04.  OPERATIONAL CHECKS WERE GOOD.  VENDOR CONFIRMED FAILURE. EXCESSIVE CURRENT WAS REQUIRED TO MAINTAIN HYDRAULIC BALANCE. ALSO FOUND THE SERVO VALVE, SENSOR OUTPUT VOLTAGE EXCEEDING THE MANUFACTURE SPECIFICATIONS. UNIT WAS REPAIRED AND TESTED IAW OHM 32-57-01 REV.8. ALSO COMPLIED WITH SERVICE BULLETINS C24736-32-3173, C24736-32-3174 AND C24736-32-3193. UNIT WAS ALSO MODIFIED PER AMERICA WEST EO 3251-01001.
